# SDR C2XA05TY002

- Difficulty date: January 4, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 15,326 hours, 11,285 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Hinge
- Part number: 14521904401
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 4C INSPECTION THE RT AND LT VERTICAL STABLIZER SPHERICAL BEARING HOUSINGS WERE FOUND WORN.  MAINTENANCE REAM AND INSTALL NEW BUSHINGS IAW EC5510-01107.
